# SDR SWIA971556

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Engine: Pwa PW118B
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Nr 1&2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL INVERTER FAILURE.  RETURNED TO PSP.  REMOVED AND REPLACED NUMBER 1 AND  NUMBER 2 INVERTERS.  OPS CHECKS GOOD AT THIS TIME.
